# SDR SWAA2022040791133

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 18,834 hours, 8,794 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin Recirc
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMELL/FUMES IN CABIN ON CLIMB OUT. AFTER APPROX. 10 MIN; THE SMELL DISSIPATED / [01] FOUND RIGHT RECIRC FAN C/B POPPED REPLACED RIGHT RECIRC FAN PER AMM 21-25-02 OPS CHECKS OK REPLACED RIGHT CABIN RECIRCULATION FILTER PER MM 21-25-01
